Relationships between the m-function and subordinate solutions of second order differential operators

Autor(en): Remling, C
Stichwörter: ABSOLUTE CONTINUITY; HAMILTONIANS; Mathematics; Mathematics, Applied; VONNEUMANN WIGNER POTENTIALS
Erscheinungsdatum: 1997
Herausgeber: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Journal: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volumen: 206
Ausgabe: 2
Startseite: 352
Seitenende: 363
Zusammenfassung: 
The connection between the decay of subordinate solutions and the singularities of the m-function is analysed for general one-dimensional operation of Schrodinger and Dirac type. Several applications to concrete examples are given, including an investigation of singular continuous spectral measures on self-similar fractal sets. (C) 1993 Academic Press.
ISSN: 0022247X
DOI: 10.1006/jmaa.1997.5216

Show full item record

Google ScholarTM

Check

Altmetric